Accessibility navigation

A revision of the South American genus Apuleia (Leguminosae, Cassieae)

de Sousa, F. d. P. S. T., Lewis , G. P. and Hawkins, J. A. ORCID: (2010) A revision of the South American genus Apuleia (Leguminosae, Cassieae). Kew Bulletin, 65 (2). pp. 225-232. ISSN 0075-5974

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s12225-010-9213-4


Apuleia Mart., a genus of the Leguminosae native to South America, is revised. Species limits within the genus were tested using morphometrics and shape analysis of leaflets and fruits. Morphological evidence indicates that although there is great variation in Apuleia, the genus cannot be reliably separated into different species or infraspecific taxa. Apuleia is monospecific, comprising the single species A. leiocarpa (Vogel) J. F. Macbr.

Item Type:Article
Divisions:Life Sciences > School of Biological Sciences > Ecology and Evolutionary Biology
ID Code:18409
Uncontrolled Keywords:Apuleia; Leguminosae; morphometrics; South America; taxonomy
Publisher:Hmso Publications Centre

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation